# SDR DALA2022020400718

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 FUSELAGE / FRAMES / FLIGHT DECK LH LATERAL WINDOW / LH LATERAL PANEL & GUSSET / REPLACEMENT - GUSSET FTG AKA UPPER NODE. CORRECTIVE ACTION: COMPLIED WITH ERA 555200-14 REV B (2107953)
